Подписаться
Joshua Zahl
Joshua Zahl
Подтвержден адрес электронной почты в домене math.ubc.ca - Главная страница
Название
Процитировано
Процитировано
Год
A semi-algebraic version of Zarankiewicz's problem.
J Fox, J Pach, A Sheffer, A Suk, J Zahl
Journal of the European Mathematical Society (EMS Publishing) 19 (6), 2017
1112017
Spectral gaps, additive energy, and a fractal uncertainty principle
S Dyatlov, J Zahl
Geometric and Functional Analysis 26 (4), 1011-1094, 2016
962016
A Szemeredi-Trotter type theorem in
J Zahl
Discrete & Computational Geometry, 2015 54 (3), 513--572, 2015
85*2015
An improved bound on the number of point-surface incidences in three dimensions
J Zahl
Contributions to Discrete Mathematics 8 (1), 2013
782013
An improved bound on the Hausdorff dimension of Besicovitch sets in ℝ³
N Katz, J Zahl
Journal of the American Mathematical Society 32 (1), 195-259, 2019
542019
Cutting algebraic curves into pseudo-segments and applications
M Sharir, J Zahl
Journal of Combinatorial Theory, Series A 150, 1-35, 2017
472017
Incidences between points and non-coplanar circles
M Sharir, A Sheffer, J Zahl
Combinatorics, Probability, and Computing 24 (3), 490-520, 2012
36*2012
Efficient algorithm for generalized polynomial partitioning and its applications
PK Agarwal, B Aronov, E Ezra, J Zahl
SIAM Journal on Computing 50 (2), 760-787, 2021
332021
Breaking the 3/2 barrier for unit distances in three dimensions
J Zahl
International Mathematics Research Notices 2019 (20), 6235-6284, 2019
312019
On the discretized sum-product problem
L Guth, NH Katz, J Zahl
International Mathematics Research Notices 2021 (13), 9769-9785, 2021
262021
A Furstenberg-type problem for circles, and a Kaufman-type restricted projection theorem in
M Pramanik, T Yang, J Zahl
arXiv preprint arXiv:2207.02259, 2022
252022
Polynomial Wolff axioms and Kakeya‐type estimates in
L Guth, J Zahl
Proceedings of the London Mathematical Society 117 (1), 192-220, 2018
252018
Point-curve incidences in the complex plane
A Sheffer, E Szabó, J Zahl
Combinatorica 38, 487-499, 2018
222018
Algebraic curves, rich points, and doubly-ruled surfaces
L Guth, J Zahl
American Journal of Mathematics 140 (5), 1187-1229, 2018
222018
New bounds on curve tangencies and orthogonalities
JS Ellenberg, J Solymosi, J Zahl
Discrete Analysis 22, 2016
202016
New Kakeya estimates using Gromov's algebraic lemma
J Zahl
Advances in Mathematics 380, 107596, 2021
192021
Quantitative visibility estimates for unrectifiable sets in the plane
M Bond, I Łaba, J Zahl
Transactions of the American Mathematical Society 368 (8), 5475-5513, 2016
192016
A discretized Severi-type theorem with applications to harmonic analysis
J Zahl
Geometric and Functional Analysis 28, 1131-1181, 2018
182018
A note on Fourier restriction and nested Polynomial Wolff axioms
J Hickman, J Zahl
Journal d'Analyse Mathématique, 1-34, 2023
172023
On the Wolff circular maximal function
J Zahl
Illinois Journal of Mathematics 56 (4), 1281-1295, 2012
172012
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20